# SDR SWAA2022021159609

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED AT LEVEL STR 17L BTW BS 294.5 TO BS 312 AT FWD GALLEY AREA ; 2022-11264 / [01] REPLACED INNER CHORD LOCATED AT LEVEL STR 17L BTW BS 270 TO BS 360 AT FWD GALLEY AREA IAW DRAWING 141A8110 REV:- AND SRM B737-700 51-10-02 Ï¿½TEM 9; SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED INNER CHORD LOCATED AT LEVEL STR 17L BTW BS 270 TO BS 360 AT FWD GALLEY AREA IAW DRAWING 141A8110 REV:- AND SRM B737-700 51-10-02 Ï¿½TEM 9; SEE INDIVIDUAL SIGNOFFS BELOW. RII
